# SDR HNA2024F00001

- Difficulty date: May 13, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 50,357 hours, 47,585 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00105 TOP RH AFT CORNER OF RUDDER 1 DAMAGED.  REMOVED DAMAGE IAW EMB 145 51-10-05 STEP #3 DAMAGE DID NOT PENETRATE CLAD LAYER.
